# SDR DALA2025111108225

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE INTERNAL STRUCTURE ON SHEAR TIE FR29 AND FR30 STR41 TO STR42 LH SIDE IN FWD CARGO COMPARTMENT.  REPLACED SHEAR TIE FR29 AND FR30 STR41 TO STR42 LH SIDE IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1297363).
